# SDR C2XA11RI123

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 24,084 hours, 18,306 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2310
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 1,956 hours, 1,525 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2829 - EWR - FLIGHT CREW REPORTED ENG NR 2 ANTI ICE FAIL IN FLIGHT.  EWR MX REMOVED AND REPLACED NR 2 ENG ANTI-ICE VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
